# SDR REXA2022011900141

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-364 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK @ RBL9 FROM FS349 TO FS364 IS CORRODED REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SERVICEABLE SEAT TRACK AT RBL9 BETWEEN FS 349 AND 477 IAW CRJ 900 AMM 53-00-49-000-801-A12.
